Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 13, NWS Omaha, NE

June 1, 2010Burt County, Washington County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 1, 2010, 4:19 PM CDT for Burt County, Washington County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2010, 4:19 PM CDT (21:19 UTC)
Expired
Jun 1, 2010, 5:00 PM CDT
In force
41 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Burt County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 43 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:20 PM CDTTORNADO3 Sw Craig, NE
Jun 1, 5:00 PM CDTHAIL 1Herman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WFUS53 KOAX 012119
TOROAX
NEC021-177-012200-
/O.NEW.KOAX.TO.W.0013.100601T2119Z-100601T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 500 PM CDT

* AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR CRAIG...OR 38 MILES NORTHWEST OF OMAHA...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TEKAMAH...SUMMIT LAKE STATE RECREATION AREA AND HERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4158 9619 4168 9644 4174 9644 4174 9645
      4183 9647 4181 9611 4170 9611 4169 9612
      4168 9612 4167 9611
TIME...MOT...LOC 2119Z 285DEG 23KT 4173 9639

$$

DERGAN/BK
1 follow-up statement
594 
WWUS53 KOAX 012127
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 PM CDT TUE JUN 1 2010

NEC021-177-012200-
/O.CON.KOAX.TO.W.0013.000000T0000Z-100601T2200Z/
BURT NE-WASHINGTON NE-
427 PM CDT TUE JUN 1 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN WASHINGTON
AND SOUTHERN BURT COUNTIES UNTIL 500 PM CDT...

AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES 
SOUTHWEST OF CRAIG.  THIS TORNADO WAS LOCATED NEAR CRAIG...OR 38 
MILES NORTHWEST OF OMAHA...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  TEKAMAH...SUMMIT LAKE STATE RECREATION AREA AND HERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4158 9619 4168 9644 4174 9644 4174 9645
      4183 9647 4181 9611 4170 9611 4169 9612
      4168 9612 4167 9611
TIME...MOT...LOC 2126Z 284DEG 18KT 4174 9636

$$

DERGAN/KERN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:41 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 1, 2:41 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
241 PM CDT TUE JUN 1 2010

.DISCUSSION...
MAIN FORECAST ISSUES WILL REVOLVE AROUND SEVERE WEATHER THIS
AFTERNON AND TONIGHT.

COMPLEX WEATHER SITUATION AS THERE IS OUTFLOW RELATED TO THE
STORMS OVR SD...AND SFC COLD FNT SAGS INTO THE CWA VICINITY
KOFK...MEANWHILE...WARMER/UNSTABLE AIR HAS LIFTED INTO NEB AS
WELL WITH SFC LOW PRES FM KOFK TOWARD KLBF AND KHLC KS. THE SOUTH
FLOW HAS BEEN STRENGTHENING OVER THE LAST FEW HOURS...WITH TEMPS
INCREASING IN THE 80S AND 90S AND DEWPOINTS INCREASING IN THE UPPER
60S. DEWPOINTS HAVE DROPPED IN THE VCNTY OF KLCG/KOFK/KBVN IN THE
AREA OF THIS OUTFLOW BOUNDARY. SUNSHINE IS ON THE INCREASE ACRS
SRN NEB WITH THE CONVECTION MORE FOCUSED OVR NW IA INTO NRN AND
ECNTRL NEB. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON
AND REMAIN IN THE MODERATE TO HIGH CATEGORY AS DEEP LAYER 0-6KM
SHEAR INCREASES TO 35 TO 50KTS. MEANWHILE...0-1KM HELICITY
INCREASES TO 150M2/S2. TWO AREAS OF CONCERN...ALONG THE BOUNDARY
TO THE NORTH AND THEN ALSO FARTHER SOUTH DUE TO THE LOW LEVEL JET
INCREASING OVR KS. HAVE SVR AND TOR WATCHES IN EFFECT EXPECT SVR
THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINS. DUE TO THE INSTABILITY/INCREASING LOW LEVEL
AND DEEP LYR SHEAR...TORNADOES MAY DEVELOP. HAVE FOCUSED HIGHEST
POPS IN THE NORTH AND THEN SPREAD SOUTHEAST WITH TIME. FARTHER
SOUTH AWAY FM THE BOUNDARY...BUT IN THE VICINITY THERE IS LESS
CONFIDENCE ON COVERAGE AND EXACTLY WHERE THE STORMS WILL IGNITE.
AS THE EVENING PROGRESSES...THIS LOW LEVEL JET VEERS SHIFTING THE
ORGANIZED THREAT OF SVR STORMS FM ERN NEB AND WRN IA FARTHER EAST
INTO IA...HOWEVER...SINCE THE FRONT WILL STILL LIE IN SE
NEB...THIS AREA COULD ALSO MAINTAIN STORMS OVERNIGHT.

DEPENDING ON THE CONVECTION OVERNIGHT...A SFC BOUNDARY MAY LINGER
ACRS SE NEB INTO SW IA...AND MAY PROVIDE ADDITIONAL FOCUS FOR
THUNDERSTORM WED. A SHORTWAVE TROF OVR WRN NEB WILL PUSH ACRS THE
AREA DURING THE DAY. RESIDUAL MID LEVEL MOISTURE AND UVV WITH THE
SHORT WAVE TROF FARTHER NORTH MAY RESULT IN SCT SHOWERS AND TSRA
NORTH OF THE FRONT...THUS LEFT THE CHC IN FOR RAIN INTO WED AND
EARLY WED EVENING. HIGH PRES WILL BUILD IN FOR WED NIGHT..HOWEVER
ANOTHER SHORTWAVE TROF WILL DRAG A FRONT INTO THE AREA THU
AFTERNOON/THURSDAY NIGHT/FRI.

IN THE LONGER TERM...FRI NIGHT THROUGH TUESDAY...A SHORTWAVE TROF
TRACKING ACRS SRN CANADA AND THE NRN PLAINS WILL FOCUS SOUTH FLOW
ACRS THE PLNS TOWARD A FNT OVR SD. AS THE WAVE PUSHES EAST...THE
ORGANIZED WX SHOULD REMAIN TO OUR NORTH...HOWEVER THE FRONT MAY BE
STRONG ENOUGH TO PRODUCE SCT SHOWERS AND THUNDERSTORM FOR THE CWA.
THERE MAY BE SOME LINGER PRECIP SAT MORNING...THEN THIS FEATURE
SHIFTS EAST FOR SAT AND SAT NIGHT. THE GFS IS HINTING THAT THERE
COULD BE ANOTHER RIPPLE IN THE NW FLOW...SO WILL NEED TO SEE IF
THIS HOLDS IN FUTURE RUNS BEFORE ADDING TO THE FCST. THE MID LEVEL
RIDGE BUILDS OVR THE ROCKIES WITH ANOTHER WAVE DROPPING FOR SUNDAY
NIGHT. THIS PATTERN REPEATS ITSELF WITH CONVECTION DEVELOPING IN
THE HIGH PLAINS DURING THE EVENING AND SPREADS EASTWARD BOTH
SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY. WITH
UNCERTAINTY IN STRENGTH AND COVERAGE BY THE TIME THE STORMS MOVE
EAST...INCLUDED EITHER ISOLATED OR SCT COVERAGE FOR DAYS 6 AND 7.
WITH THE NW FLOW...TEMPS ARE COOLER. HIGHS SAT/SUN IN THE UPR 70S
LOWER 80S AND IN THE 70S MON AND TUE.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS
FIRST LINE OF TSRA LIFTING NORTH WILL AFFECT KOFK EARLY ON...THEN
AS THE SFC FNT SAG SOUTH...TSRA EXPECTED TO INCREASE IN COVERAGE
FROM MID AFTERNOON ON AT KOFK AND EXPAND SOUTHWARD TO KOMA AND
KLNK THRU THE EVENING. MVFR CIGS AND VSBYS EXPECTED WITH THE
TSRA. WILL NEED TO ADJUST TAFS AS INDIVIDUAL STORMS WITH HAIL AND
STRONG WINDS DEVELOP. SHOWERS AND LIGHT RAIN WITH MVFR VSBYS
EXPECTED TO CONTINUE OVERNIGHT INTO WED MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

ZAPOTOCNY
Hazardous weather outlook, Jun 1, 2:54 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
254 PM CDT TUE JUN 1 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-021000-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
254 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND THIS EVENING OVER A LARGE PART OF EASTERN NEBRASKA AND
SOUTHWEST IOWA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
WILL ALL BE POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY ALONG A LINE
FROM ALBION TO ONAWA AS A COLD FRONT DRIFTING SOUTHEAST MERGES
WITH AN OUTFLOW BOUNDARY MOVING NORTH FROM MORNING CONVECTION.
THIS LINE OF STORMS WILL THEN DRIFT SOUTHEAST...REACHING A SEWARD
TO OMAHA AND COUNCIL BLUFFS LINE BETWEEN 7 PM AND 9 PM. THIS LINE
SHOULD CONTINUE SOUTHEAST INTO SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA BETWEEN 9 PM AND MIDNIGHT.

GIVEN HIGH INSTABILITY AND INCREASING SHEAR...SEVERE STORMS WITH
LARGE HAIL AND TORNADOES ARE POSSIBLE.

MORE STORMS ARE POSSIBLE IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA
DURING THE AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. HOWEVER
A LAYER OF WARM AIR JUST OFF THE SURFACE WILL LIKELY KEEP A CAP ON
THOSE STORMS MUCH OF THE AFTERNOON...AND MAY POSSIBLY INHIBIT
STORM FORMATION ENTIRELY. IF STORMS HAPPEN TO BREAK THE
CAP...AREAS NEAR AND SOUTH OF INTERSTATE 80 COULD SEE ACTIVITY AT
JUST ABOUT ANY TIME AFTER 5 OR 6 PM. THESE STORMS SHOULD INTENSIFY
QUICKLY GIVEN EXTREME INSTABILITY...AND WILL HAVE SUFFICIENT SHEAR
FOR THE THREAT OF TORNADOES.

LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY OF THE THUNDERSTORMS THIS
AFTERNOON AND EVENING...ESPECIALLY ALONG THE COLD FRONT AS IT
DRIFTS SOUTHEAST. MUCH OF THE SEVERE THUNDERSTORM ACTIVITY WILL BE
MOVING EAST OF EASTERN NEBRASKA AND SOUTHWEST IOWA SHORTLY AFTER
MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...BUT SEVERE WEATHER
IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY
NIGHT AND FRIDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE
PLAINS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING ACROSS A LARGE PART OF THE OUTLOOK AREA.

In the hours before

Special weather statement, Jun 1, 11:15 AM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 AM CDT TUE JUN 1 2010

NEZ078-011700-
SALINE NE-
1115 AM CDT TUE JUN 1 2010

...SPECIAL WEATHER STATEMENT FOR SALINE COUNTY UNTIL NOON CDT...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BRUNING...OR 39 MILES SOUTH OF
YORK...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. IF THE STORM MAINTAINS ITS INTENSITY...THE HAIL
COULD BE LARGER AND A WARNING MAY NEED TO BE ISSUED.

THIS STORM WILL BE NEAR...
TOBIAS AROUND 1135 AM CDT.
11 MILES WEST OF WILBER AROUND 1150 AM CDT.
DORCHESTER AROUND NOON CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

DEWALD
Local storm report, Jun 1, 11:45 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1145 AM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     HAIL             1 N TOBIAS              40.43N 97.34W
06/01/2010  E0.75 INCH       SALINE             NE   EMERGENCY MNGR

&&

VDEWALD
Local storm report, Jun 1, 12:04 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1204 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW TOBIAS             40.41N 97.35W
06/01/2010  E1.75 INCH       SALINE             NE   PUBLIC

&&

VDEWALD
Local storm report, Jun 1, 3:04 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
304 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             4 SE STANTON            41.91N 97.17W
06/01/2010  E1.75 INCH       STANTON            NE   EMERGENCY MNGR

&&

CZAPOTOC
Local storm report, Jun 1, 3:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
307 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             6 S STANTON             41.86N 97.22W
06/01/2010  E1.75 INCH       STANTON            NE   STORM CHASER

&&

CZAPOTOC
Local storm report, Jun 1, 3:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          9 WSW WEST POINT        41.79N 96.87W
06/01/2010                   CUMING             NE   STORM CHASER

            TORNADO ON THE GROUND FOR FIVE MINUTES 6 NORTHWEST OF
            DODGE AND 9 WEST SOUTHWEST OF WEST POINT.

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:31 AM CDTSevere Thunderstorm WarningOAXSaline44 min
Jun 1, 2:57 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton48 min
Jun 1, 3:09 PM CDTSevere Thunderstorm WarningOAXMadison, Stanton16 min
Jun 1, 3:24 PM CDTTornado WarningOAXBurt, Colfax, Cuming, Dodge51 min
Jun 1, 3:41 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte49 min
Jun 1, 3:45 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming45 min
Jun 1, 4:25 PM CDTSevere Thunderstorm WarningOAXColfax, Platte35 min
Jun 1, 4:28 PM CDTSevere Thunderstorm WarningOAXDodge32 min
Jun 1, 4:39 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders40 min
Jun 1, 4:43 PM CDTSevere Thunderstorm WarningOAXDodge, Washington47 min
Jun 1, 4:52 PM CDTTornado WarningOAXBurt, Washington38 min
Jun 1, 4:56 PM CDTSevere Thunderstorm WarningOAXDouglas, Saunders49 min
Jun 1, 5:08 PM CDTTornado WarningOAXWashington52 min
Jun 1, 5:13 PM CDTSevere Thunderstorm WarningOAXButler, Saunders47 min
Jun 1, 5:32 PM CDTSevere Thunderstorm WarningOAXWashington43 min
Jun 1, 5:42 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders48 min
Jun 1, 5:54 PM CDTFlash Flood WarningOAXDouglas97 min
Jun 1, 5:59 PM CDTTornado WarningOAXCass, Sarpy31 min
Jun 1, 6:29 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward46 min
Jun 1, 6:59 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline46 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.